# SDR UIEA2021042801014

- Difficulty date: April 28, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 92,822 hours, 23,732 cycles
- System (JASC): 3433 · Microwave Landing System
- Part: Transceiver
- Condition: Intermittent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO RA INTERMITTENT (NO LAND 3)  REMOVED AND REPLACED RT RA XCEIVER, OPS CK OK. THIS CLEARS MDDR 146046.     )
